Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Title: On distributivity and conditional distributivity of S-uninorms over uninorms
Journal: Acta Polytechnica Hungarica
Volume: 16
Issue: 1
First page: 209
Last page: 226
Issue Date: 1-Jan-2019
Rank: M22
ISSN: 1785-8860
DOI: 10.12700/APH.16.1.2019.1.11
Abstract: 
Aggregation operators with an annihilator are in the focus of a significant number of research papers due to their applicability in both theoretical and practical areas of mathematics. Therefore, the main topic of this paper is distributivity and conditional distributivity for some classes of aggregation operators with this property. The characterization of all pairs (F,G) of aggregation operators that are satisfying distributivity law, on both whole and restricted domain, where F is a S-uninorm from Umin, and G is a t-norm or a uninorm from Umin or Umax is given.
Keywords: Aggregation operator | Annihilator | Conditional distributivity | Distributivity | S-uninorm | T-norm | Uninorm
Publisher: Budapest Tech Polytechnical Institution
Project: Mathematical modeling of nonlinearity, uncertainty and decision 

Show full item record

SCOPUSTM   
Citations

1
checked on May 24, 2024

Page view(s)

49
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.